# SDR 03FDEA00444

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 37,707 hours, 26,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5330-68778; TRIPLER SURROUNDING MAIN CARGO DOOR HAS WEAR,   REWORK AS INSTRUCTED.  FACT 15APR03 10:55  BFM R, COMPLIED WITH EA 7-5330-68778 FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR, P/N 53FX1301-9/-7 (AD 2002-16-19).
